# SDR UPS00833211

- Difficulty date: June 13, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  RT AFT EMERGENCY EXIT DOOR SKIN IS CRACKED IN UPPER REAR CORNER AT STA. 822.5 .    REPAIRED SKIN IAW SRM. 52-2-0 FIG. 2
